If you need an accessible version of this item please contact JSTOR User Support

Elephas maximus

Jeheskel Shoshani and John F. Eisenberg
Mammalian Species
No. 182, Elephas maximus (Jun. 18, 1982), pp. 1-8
DOI: 10.2307/3504045
Stable URL: http://www.jstor.org/stable/3504045
Page Count: 8
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[1]
    [1]
  • Thumbnail: Page 
2
    2
  • Thumbnail: Page 
3
    3
  • Thumbnail: Page 
4
    4
  • Thumbnail: Page 
5
    5
  • Thumbnail: Page 
6
    6
  • Thumbnail: Page 
7
    7
  • Thumbnail: Page 
8
    8